“Coming off his antidepressants drove Viscount Hinchingbrooke to the brink – but his story is alarmingly common.”
From an article by Luke Montagu (Viscount Hinchingbrook) in the Daily Mail, January 2017:
“Six years after taking my last dose of antidepressants, I am still suffering from their effects.
I have constant nerve pain all over my body, like a burning pins and needles sensation. I’m agitated much of the time and I lose my temper quickly — perhaps understandable for someone always in pain. I also have tinnitus and can sometimes feel muscles twitching in different parts of my body.
I can’t have sugar, caffeine or alcohol, as these all intensify the symptoms.
Some things have improved — for example, my memory is getting better. However, I’m still far from well and, if it wasn’t for the support of my family, especially my wife and mother, I don’t think I would have made it this far.
My story illustrates how an entirely normal person can suddenly find themselves on the wrong end of a diagnosis and, as a result, spend the next 20 years on a medication merry-go-round of antidepressants and sleeping pills that weren’t needed in the first place.
But this isn’t just my story — as I’ve discovered, a large number of people across the globe have been similarly afflicted …”
You can read more here.